pulmonary embolism!!!

Other long term effects of PCOS

Moderators: Northfifer, Sammi, Hols969, DawnyB, purplestar, loachy, Mrs Wilko, Lutzomyia, thebuzz

pulmonary embolism!!!

Postby KiwiMonkey » Sun Nov 08, 2009 12:16 pm

Hi, I was diagnosed with PCOS about 7 months ago and started taking Co-cyprindiol for it about 3 months ago.

I got a chest infection 3 weeks ago, with the usual symptoms but I was getting a pain in my chest and becoming short of breath very easily.

I woke up last sunday (1st Nov) with severe chest pains and couldn't breathe at all. My pulse rate went up to 130, so I was admitted to hospital for various tests.

Turns out I have huge clots in my lungs, and the right lung doesn't distribute oxygen to my body properly. I have no history of anything like this so the doctors have said this is a result of the Co-cyprindiol.

I just wanted to know if anyone has ever had anytrhing like this happen to them. I know it's a slim chance, but I'm going insane having to go through this by myself xxx.
KiwiMonkey
 
Posts: 3
Joined: Sun May 24, 2009 7:46 pm

Return to Other problems

Who is online

Users browsing this forum: Majestic-12 [Bot] and 6 guests

cron